placeholder
December 15, 2011 at 11:30 PM EST

CBS announced the return of The Amazing Race today and new Friday time periods for Undercover Boss and A Gifted Man.

Race will return for its 20th season on Feb. 19. Boss will premiere Sunday, Jan. 15, and relocate to Fridays beginning Feb. 17.

The freshman drama A Gifted Man starring Patrick Wilson will move to Friday on Feb. 17. CSI: NY will return to the time period on March 30 after Man completes is first season run.

Here is the schedule: 

Fridays, Effective Feb. 17

8:00-9:00 p.m. — UNDERCOVER BOSS (time period premiere)

9:00-10:00 p.m. — A GIFTED MAN (time period premiere)

10:00-11:00 p.m. — BLUE BLOODS

Sundays, Effective Feb. 19

7:00-8:00 p.m. — 60 MINUTES

8:00-9:00 p.m. — THE AMAZING RACE (20th edition premiere)

9:00-10:00 p.m. — THE GOOD WIFE

10:00-11:00 p.m. — CSI: MIAMI

Fridays, Effective March 30

8:00-9:00 p.m. — UNDERCOVER BOSS

9:00-10:00 p.m. — CSI: NY

10:00-11:00 p.m. — BLUE BLOODS

Phil Keoghan hosts the globe-trotting adventure series.
type
TV Show
seasons
29
Genre
run date
03/08/01
Status
In Season
Network
Available For Streaming On
Complete Coverage

You May Like

Comments

EDIT POST